# SDR IPXA2017082620972

- Difficulty date: August 6, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA766737
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD CARGO BAY FLOORBEAM CRACKED ABOVE LONGERON 43L AT BS 6-70.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT FLOORBEAM IAW DWG ADA7667, AND SRM 51-33-01.
